# SDR CALA2013111893026

- Difficulty date: November 16, 2013
- Submitted: November 19, 2013
- Operation: Air carrier
- Aircraft: N422UA
- Make and model: Airbus A320-232
- Aircraft serial: 503
- Aircraft time: 64,761 hours, 24,532 cycles
- Engine: Iae V2527A5
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Condition: Faulty
- Location: Hydrualic Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HYDRAULIC SYSTEMS G, B & Y WILL NOT PRESSURIZE WITH APU.  APU WITH BLEED ON IN BOOST MODE WITH PACKS ON OR OFF NO PRESSURIZATION.  SYSTEMS PRESSURIZE NORMAL WITH NR 1 ENGINE BLEED.  REPLACED RESERVOIR PRESSURIZATION UNIT IAW MM, OPERATIONS CHECKED & LEAK CHECKED GOOD.
